# SDR NSVA2010158

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 5,309 hours, 5,201 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION GOT 3 REDS AND NO INTRANSIT LIGHT. USED ALTERNATE GEAR EXTENSION PROCEDURE AND GOT THREE GREENS, LANDED WITHOUT FURTHER INCIDENT. AFTER LANDING AND TAXIING OFF THE ACTIVE RUNWAY, SHUTDOWN TO PIN GEAR AND TAXIED TO THE GATE. INSPECTED ACFT AND FERRIED, WHERE THE LANDING GEAR SELECTOR SOLENOID VALVE WAS REPLACED. SWUNG GEAR OPS CHECKED GOOD.
